# SDR 2008UALA05776

- Difficulty date: September 17, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 63,838 hours, 18,512 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Bypass Valve
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND LEADING EDGE BYPASS VALVE (V10059) LEAKING, CRACKED CASTING.  CRACK (FATIGUE) IN CASTING.  REPLACED LEADING EDGE BYPASS VALVE.
